Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An identity with applications to harmonic measure


Authors: David S. Jerison and Carlos E. Kenig
Journal: Bull. Amer. Math. Soc. 2 (1980), 447-451
MSC (1970): Primary 31BXX, 31B05, 31B25
MathSciNet review: 561530
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31BXX, 31B05, 31B25

Retrieve articles in all journals with MSC (1970): 31BXX, 31B05, 31B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14762-X
PII: S 0273-0979(1980)14762-X